# SDR SWAA2018062823155

- Difficulty date: June 18, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 19,214 hours, 8,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER BULKHEAD CRACKED AT BS 663.  R&R BULKHEAD IAW DWG & SRM.
